MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for reading of hi.The expected fasting blood glucose test result range is 200 to 300mg/d.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017 a back to back blood test was performed non-fasting by the customer and produced test results of 550 and 546 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 07/13/2019 and open vial date is 08/15/2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly) (b)(6).Customer refused to go the hospital; she stated that she felt fine and that she would call md.She wanted to exercise and bring down her blood sugar.She continued to state that she had taken humalog and that it had not taken effect.Customer stated that she would call her md.She stated, this is normal for her to run very high.Customer stated that she had called because she thought that the meter was broken because it was giving different back to back numbers.Customer did two back to back tests with new strips that were kept appropriately; 550mg/dl and 546mg/dl.Customer stated, she always runs high and that she did not need medical attention.Customer did not experience symptoms.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6842178
Report Number1000113657-2017-01657
Device Sequence Number819747
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5075
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1